# SDR MTNA1008003

- Difficulty date: October 24, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N853FE
- Make and model: Cessna 208B
- Aircraft serial: 0170
- Aircraft time: 8,774 hours, 10,044 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Part serial: MAC0626
- Condition: Defective
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING TAXI-OUT THE PILOT NOTED THAT THE LEFT BRAKE LOST PRESSURE AS THE PLANE TURNED ONTO THE MAIN RUNWAY.  THE ENGINE WAS SHUT DOWN AND THE AIRCRAFT WAS TOWED BACK TO THE RAMP.  MAINTENANCE DETERMIND THE AIRCRAFT NEEDED A BRAKE MASTER CYLINDER.
